# SDR USAA2014081400007

- Difficulty date: August 13, 2014
- Submitted: August 14, 2014
- Operation: Air carrier
- Aircraft: N654AW
- Make and model: Airbus A320-232
- Aircraft serial: 1050
- Aircraft time: 55,108 hours, 20,158 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT DIVERTED AFTER APU AUTO SHUTDOWN THREE TIMES INFLIGHT.  NR 2 GENERATOR WAS ALREADY ON MEL.  APU OIL WAS SERVICED & APU RAN FOR 12 HOURS WITH NO FAULTS OR LEAKS NOTED.  ALSO IDG WAS REPLACED IAW LOG PAGE 8293223.
